# SDR UALA2011112106407

- Difficulty date: November 19, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 62,530 hours, 9,024 cycles
- Engine: Pwa PW40903
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GLY FLOOR RT SIDE SEAM IS LIFTING UP.  SECURED DOWN GALLEY FLOOR.
